# SDR 96FDEA01408

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65185385
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0544 AND 005, CORROSION BETWEEN UPPER 870 VERTICAL FLANGE OF CHORD AND 870 WEB LBL 12 TO 20.  *S/D*  REMOVED CORROSION ON VERTICAL FLANGE OF 870 CHORD FOUND TO BE WITHIN LIMITS PER FED EX SRM 57-10-1.  REPAIRED 870 WEB PER FED EX SRM 57-10-6 FIG 1.
